# SDR RAIA9912030

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Part time: 874 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7531-LEX-  LEFT EGT GAUGE FLUCTUATED BETWEEN 400 AND FULL SCALE.  MAINTENANCE DEFERRED PER MEL 76-2 CAT C.  MAINTENANCE REPLACED LEFT ENGINE FUEL BYPASS VALVE.
